# SDR MALA050662

- Difficulty date: August 16, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N362PX
- Make and model: Saab 340B
- Aircraft serial: 340B258
- Aircraft time: 34,466 hours, 29,390 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4Y/2Y INSPECTION, FOUND LT WING LOWER SKIN AT WS71.5 IS SCRATCHED.  DAMAGE HAS BEEN REPAIRED IAW MESABA EO#$57101. REF: EAMS WORK ORDER 212631 TASK 5509.
